Show simple item record

dc.contributor.authorAkçay, Adnan Burak
dc.contributor.authorÖzcan, Türkay
dc.contributor.authorSeyis, Sabri
dc.contributor.authorAcele, Armağan
dc.date.accessioned2019-07-16T15:49:22Z
dc.date.available2019-07-16T15:49:22Z
dc.date.issued2009
dc.identifier.issn1016-5169
dc.identifier.urihttps://trdizin.gov.tr/publication/paper/detail/TVRBd01ESTNOdz09
dc.identifier.urihttps://hdl.handle.net/20.500.12483/1299
dc.description.abstractCapsaicin is the active component of chili peppers, which has been shown to possess several beneficial effects. Currently, the best-known medical use of capsaicin is as a topical painkiller. Drug-induced myocardial infarction is not a common phenomenon and the underlying mechanism has been related with coronary spasm in the majority of cases. We present a 29-year-old man who experienced coronary vasospasm and acute myocardial infarction (AMI) which were possibly induced by the use of a topical capsaicin patch to relieve lumbago. He presented with chest pain of one hour onset. The electrocardiogram showed ST-segment elevation in the leads II, III, and aVF, consistent with inferior wall AMI. Echocardiography confirmed inferior hypokinesia. Urgent coronary angiography showed normal right and left coronary arteries. Since he had no cardiac risk factors for coronary artery disease, nor a history of recent emotional or physical stress, or ingestion of any illicit substance, the vasospasm and subsequent AMI was attributed to the use of the capsaicin patch for six days. Upon institution of appropriate treatment and removal of the patch, no new anginal attacks or ischemic episodes were seen within a follow-up of one month. This is the first case report of AMI induced by the use of a topical capsaicin patch.en_US
dc.description.abstractKapsaisin, yararlı birçok etkisi olduğu gösterilen acı kırmızıbiberin aktif bileşenidir. Günümüzde topikal ağrıkesici olarak kullanılmaktadır. İlaç kullanımı ile ilişkili miyokart enfarktüsü sık görülen bir durum değildir ve olguların çoğunda altta yatan mekanizma koroner vazospazm ileilişkilidir. Bu yazıda, bel ağrısını dindirmek için topikal kapsaisin yaması kullandığı sırada koroner vazospazm ve sonrasında akut miyokart enfarktüsü (AME) geçiren 29 yaşında bir erkek hasta sunuldu. Göğüs ağrısı başladıktan bir saat sonra başvuran hastanın elektrokardiyogramında, II, III, ve aVF derivasyonlarında inferiyor duvar enfarktüsü ile uyumlu ST-segment yükselmesi izlendi. Ekokardiyografik incelemede inferiyor hipokinezi görüldü. Acil koroner anjiyografide hastanın sağ ve sol koroner arterleri normal bulundu. Hastada koroner arter hastalığı için hiçbir risk faktörü, yakın zamanda yaşanmış duygusal veya fiziksel sıkıntı veya herhangi bir yasak madde alımı gibi bir durum olmadığından, vazospazm ve sonrasındaki AME, altı gündür kullanmakta olduğu kapsaisin yamasına bağlandı. Uygun tedaviye başlanması ve yamanın çıkarılması sonrasında, hastada bir aylık takip süresi içinde herhangi bir anjina atağı veya iskemik epizot görülmedi. Sunulan olgu, topikal kapsaisin yamasına bağlı olarak AME geliştiği bildirilen ilk olgudur.en_US
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectKalp ve Kalp Damar Sistemien_US
dc.titleCoronary vasospasm and acute myocardial infarction induced by a topical capsaicin patchen_US
dc.title.alternativeTopikal kapsaisin yamasına bağlı gelişen koroner vazospazm ve akut miyokart enfarktüsüen_US
dc.typeotheren_US
dc.relation.journalTürk Kardiyoloji Derneği Arşivien_US
dc.contributor.departmentHatay Mustafa Kemal Üniversitesien_US
dc.identifier.volume37en_US
dc.identifier.issue7en_US
dc.identifier.startpage497en_US
dc.identifier.endpage500en_US
dc.relation.publicationcategoryDiğeren_US]


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record